advertisement
Question
Posted by: Andre | 2012-05-30

Lidocaine infusion

Hi,

I am to have a 10-day lidocaine infusion for my chronic daily headache. I am frightened about all the side effects, which include psychiatric side effects like hallucinations and paranoia, and whether it will do much. Is this treatment worth it? I have seen every specialist under the sun.

Thank you.

Andree

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Andre,

Before you consider this treatment, please call me on 0825555763 - Dr Shevel - it is better after 4pm or on the weekend

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jeff | 2012-06-18

Hi

I''ve had 3 x 12 day courses of Lidocaine at the NHNN - Depending on dose rate, you will be a little unsteady and feel a little drunk at times. Most people don''t see or hear anything to worry about, I did think that I would see things especially on .60 per hour, but it was only on the last day of treatment that I became unsure about what was going on etc, but once un-plugged everything returned to normal. Remember everyone is different and most things are subjective, but others can affect your way of thinking with this drug, so just check with yourself what you are doing and stay in the hospital if alone. BTW, it works after a few days, and your pain levels will drop, enjoy the ''holiday'' and hopefully it will last!

Reply to Jeff

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement